# SDR FDEA200805191881

- Difficulty date: May 19, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6013503
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EXT LWR FUSELAGE FOUND DEEP WEAR ON SKIN AND ON EXISTING DOUBLER OF AFT JAMB FWD CARGO DOOR.  REPAIRED AREA IAW SRM 53-50-00 FIG 9 SHT 1 AND 2 VOL I AND FIG 15A SHT 9 VOL I.
